Articles | Volume 20, issue 5
https://doi.org/10.5194/npg-20-643-2013
https://doi.org/10.5194/npg-20-643-2013
Research article
 | 
11 Sep 2013
Research article |  | 11 Sep 2013

Beyond multifractional Brownian motion: new stochastic models for geophysical modelling

J. Lévy Véhel

Viewed

Total article views: 2,721 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
1,241 1,322 158 2,721 166 160
  • HTML: 1,241
  • PDF: 1,322
  • XML: 158
  • Total: 2,721
  • BibTeX: 166
  • EndNote: 160
Views and downloads (calculated since 11 Sep 2013)
Cumulative views and downloads (calculated since 11 Sep 2013)

Cited

Latest update: 29 Mar 2025
Share